Title

Convexity of Harmonic Densities

Document Type

Article

Publication Date

Spring 2012

Publication Source

Revista Matemática Iberoamericana

Volume

28

Issue

4

Publisher

European Mathematical Society

Peer Reviewed

yes

Abstract

The convexity of the densities of harmonic measures is proven for subsets of a circle or of the real line. As a consequence, we get the convexity of the densities of equilibrium measures for compact sets lying on circles or the real axis.

Keywords

convexity, harmonic measures, equilibrium measures, balayage.

Disciplines

Analysis | Mathematics

This document is currently not available here.

  Contact Author

Share

COinS